# SDR DALA2025032602234

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 14,156 hours, 6,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND 3 HOLES ON AFT CORNER STRIKER, AFT RIGHT SERVICE DOOR. FOUND WORKING PRI FOR N/R 260 STEP 1 PART C. MARKED AREAS WITH BLACK MARKER. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 022-0001:5331-01297- 02B/002 00390 REPAIRED PER PRI 624617-14 REV 0, PRI 624617-14 REV 1, PRI 624617-14 REV 2, PRI 624617-14 REV 3 AND FINAL ER/A 624617-14 REV ORIGINAL SECTION I. (LP# 0870637)
